# SDR HEEA087467

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N4999
- Make and model: Bell 407
- Aircraft serial: 53323
- Aircraft time: 4,193 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 70079H000Y150
- Condition: Kinked
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INLET FUEL HOSE KINKED. REPLACED HOSE.
